# SDR SWAA2018101125877

- Difficulty date: October 4, 2018
- Submitted: October 11, 2018
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 20,389 hours, 8,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN CABIN STOWBIN EMERGENCY LIGHT LENS CRACKED AT ROW 25.  R&R LENS IAW AMM.
